# SDR DALA2025021000993

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 64,002 hours, 33,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 KEEL BEAM RH MLG DOOR AFT ACTUATOR FITTING AFT FACE TOOLING DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 624147-14AD. (0799484)
